# SDR AALA20160404013

- Difficulty date: April 2, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 65,151 hours, 7,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  R1 DOOR ESCAPE SLIDE ILLUMINATION LIGHT LENS FOUND LOOSE.  SECURED LENS IAW AMM 33-51-04.
